# SDR SWIA20250102

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,356 hours, 40,250 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS: UNRELIABLE AIRSPEED JUST AFTER TAKEOFF. EFIS COMP MON WITH IAS AND ALT FLAGS. MACH TRIM AND STALL FAIL CAUTIONS ALSO APPEARED. FO'S SIDE AFFECTED WITH AIRSPEED RANGING FROM 80 KNOTS TO 180 KNOTS DIFFERENT AND ALTITUDE 2000' DIFFERENT.    (FLIGHT 5347 - FILED CLOSED)    ARRIVED AT A/C AND AFTER REPLACING PITOT LINE REF EAML 1505388. PERFORMED OPS CHECK OF THE STALL PROTECTION COMPUTER IN REF WITH CRJ 200 AMM 27-35-01, OPS CHECK GOOD AT THIS TIME. EFIS COMP MON FAULT NO LONGER PRESENT. PERFORMED OPS CHECK OF THE MACH TRIM IN REF WITH CRJ 200 AMM 27-35-25, OPS CHECK GOOD AT THIS TIME. ALL MESSAGES AND AIRSPEED/ALTITUDE DISCREPANCIES WERE IN CORRELATION WITH BROKEN PITOT LINE, AFTER REPLACEMENT
